# SDR SWAA2020123135452

- Difficulty date: December 8, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN WHEEL WELL HORIZONTAL BEADED PRESSURE DECK WEB CRACKED AT LBL 31 STA 665 WL 201.  CRACK IS ON FWD INBOARD SIDE OF INBOARD MOST BEAD.  REMOVED DAMAGE PART OF THE HORIZONTAL PRESSURE DECK BS 663-674 LBL 30-LBL 60 WL 201 AND REPAIRED, IAW SRM 53-40-51-2R-2 REPAIR 2 FIG 203.
